# SDR USAA010683

- Difficulty date: June 11, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Part time: 53,328 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, STATION 1437 AT L16R.  STOP DRILLED CRACK, INSTALLED DOUBLER PER TYPICAL REPAIR 53-01.  (M)
